# SDR MASA2010112901352

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 28,774 hours, 28,907 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAK UNDER LT MLG.  MX REMOVED AND REPLACED NR 2 BRAKE QD O-RING, LEAK CHECKED GOOD.
